I have been taking the combination pills for 6 months now but I’ve been taking the pill in general for over a year. I experienced brown discharge 9 days before my expected period. I have been spot on with taking my pill this month but my boyfriend and I have been using the withdrawal method as well. I am also experiencing light cramping as well as the brown discharge that as now been happening for almost 2 days. Is there any way I could be pregnant??
The pill is not 100% guaranteed to work, so there's always a chance of pregnancy, but from what you've said, it's more likely that your body is still adjusting to the artificial hormone change. That can take months.
Best do a pregnancy test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2012 • 1 answer
Updated 8 Oct 2014 • 1 answer
Updated 15 Nov 2014 • 2 answers
Updated 8 Aug 2016 • 1 answer
Updated 13 Jan 2017 • 1 answer